This started way back in like December 2009 when I went to the E.R. and to my doctor. I probably went to the doctor 3 times and the E.R probably 4 times. Heres the story. I had sex with a girl probably a year before december of 2009 and she ended up calling me in december telling me that the guy she had sex with has been diagnosed with Herpes simplex and with HIV. So I had Herpes tests done and HIV tests done, and the list goes on. So finally my doctor told me if i wanted a sure answer than go to a dermatologist. so i ended up going to a dermatologist in january and he told me I had contact dermatitis and prescribed me some hydrocortizone cream and thats the last i went. I ended up being off my insurance and now I have no job etc so I cant afford to go back. The issue i have is this thing keeps "flaring" up. It only is on my left side of my penis shaft/foreskin area underneath the head. It kinda looks like a broken blood vessel and theres always a redder sometimes blueish in color "discoloration" there and thats where this starts. I havent really been exposed to anything the could have caused this "allergic" reaction. I havent had a change in soap, laundry soap, body wash, etc.... I did think it was some KY massage oil lotion but i only used it one and that was way back. Some days its perfectly fine and other days its redder and irritating. It does NOT hurt to go pee, to have sex, etc. Sometimes if you touch it you know it..... Whenever im in the humidity, have tighter jeans on, think about it, having a stressful day is when it most seems to occur.... My girlfriend has been using the Nuvaring for her birth conrol since around the time of this occurance but everything we have looked up online has no negative side effects for guys and everyone my girlfriend has asked said it cant be that..... I'm just trying to get help or more answers onto what I really do have.... People said balantitis but it really cant be that cause i'm circumsized. i just dunno what to do. I know I have been negative for diseases but the only problem is what keeps causing this reddness/ "inflammation"?...... All answers are really appreciated. "thanks"
I cannot confirm anything without examination but it can be eczema or some sort of dermatitis. It does not sound like herpes blisters. Apply some calamine lotion on the affected area and keep the area well moisturized. Try taking some antihistaminic like Benadryl. You can also apply 1%hydrocortisone cream on the effected area. Try taking Vitamin C along with this treatment. Vitamin C is a general anti-allergy supplement. If the symptoms persist then oral steroids are needed for which I suggest you to consult a doctor.
yeah i went back to the er and they ran tests and stuff since i dont have a doctor. they told me everything came back negative again. its still red and sometimes gets one or two lil bumps that looks like a lil dot from a pen. they told me that those werent herpes or any stds but that it could be " pearly penile papules" or something like that but i looked them up and they are around the head of the penis not the shaft... its just so confusing and worries me. they said contact dermatitis but i dont see where contact dermatitis can cause bumps and red irritation like that. ive noticed calamine lotion does help some, but it dont go away. im so scared but if the tests all came back clean again for the 3rd/4th time.... i just am so lost at what it can be or why its still an ongoing process. thanks for the help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST